# SDR GLBA2015020500495

- Difficulty date: February 4, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 35,068 hours, 34,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 12039389001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE PAX DOOR AFT PROFILE AT LOWER GUIDE MOUNT HOLE, .8 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-120-52-001.
